# SDR SWIA201541621

- Difficulty date: November 2, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, FLOOR SEAT RAILS AT APPROXIMATELY FS 661.00 + 32 TO FS 830.00 HAVE CORROSION AND GOUGES IN SEVERAL AREAS.  R & R LT SIDE , FLOOR SEAT RAIL AT APPROXIMATELY FS 693.00  TO FS 830.00 IAW SRM AND REO.
